# SDR 2025FA0000100

- Difficulty date: November 12, 2024
- Submitted: February 13, 2025
- Operation: General aviation
- Aircraft: N5856S
- Make and model: Beech D95A
- Aircraft serial: TD632
- Aircraft time: 6,612 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: 6046H39A
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUSPECTED LANDING GEAR DYNAMIC BRAKING RELAY MALFUNCTIONED GIVING THE PILOTS A GREEN LIGHT INDICATING THE LANDING GEAR IS DOWN AND LOCKED AND STOPPED THE LANDING GEAR MOTOR BEFORE THE LANDING GEAR WAS DOWN AND LOCKED.  UPON AIRCRAFT TOUCHING DOWN THE AIRCRAFT PULLED TO THE RIGHT AND PILOT APPLIED LEFT RUDDER TO ATTEMPT TO KEEP AIRCRAFT ON THE CENTERLINE AND THE LANDING GEAR COLLAPSED.
